# SDR HALA2017121500272

- Difficulty date: December 15, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N390HA
- Make and model: Airbus A330-243
- Aircraft serial: 1389
- Aircraft time: 21,884 hours, 3,467 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHT COVER IN FROM OF FIRST CLASS LAVATORY CRACKED.  REPLACED EMERGENCY THE LIGHT COVER.
